# SDR RYNA2010001020035

- Difficulty date: October 7, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 71,974 hours, 32,481 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RIGHT ENGINE IDG WAS PLACED ON MEL, DURING THE FLIGHT HAD TO RUN THE APU DUE TO MEL.  DURING THE FLIGHT THE  APU LOW OIL QTY MESSAGE CAME ON.  THE CREW HAD TO DIVERT THE AIRCRAFT TO PIK.  MX REPAIRED THE RIGHT ENGINE IDG BY CLEANING THE CONNECTOR TO THE IDG.  MX FOUND SOME DEBRIS IN THE CONNECTOR.  THE CREW RAN THE ENGINES AND NO FURTHER FAULTS WERE NOTED WITH THE IDG.  THE APU OIL WAS SERVICED AND THE AIRCRAFT APU WAS PLACED ON AN APU HIGH OIL CONSUMPTION WATCH REF EMI.
